# SDR AALA200801501

- Difficulty date: June 3, 2008
- Submitted: June 30, 2008
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 31 MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
